MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305207
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe oral 1ml amber demonstrated a volumetric accuracy issue.It was reported that during the visual inspection prior to the secondary packaging process at ckk cmo for japan market, the following appearance defections were detected.7.5 mg number of units inspected: (b)(4).Acceptable units: (b)(4); defective units: (b)(4).Syringe printing defects: 3; plunger rubber stopper defect: 1.10 mg number of units inspected: (b)(4) acceptable units: (b)(4); defective units:(b)(4) syringe printing defects: 2; plunger rubber stopper defect: 1 inner surface contamination or foreign matter: 2 2.5 mg number of units inspected: (b)(4).Acceptable units: (b)(4); defective units: (b)(4).Syringe printing defects: 2; below the lower limit of fill volume: 3.5 mg number of units inspected: (b)(4) acceptable units: (b)(4); defective unit: (b)(4).Plunger rubber stopper defect: 1.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
(b)(4) follow up- one photograph of an amber 1ml syringe, part number 305207, was reviewed, showing a fully assembled loose syringe with a scale marking defect characterized by significant smearing of the number 2.Based on this observation, the product is considered non conforming to specifications, and the defect is likely related to the marking process, therefore, a quality alert will be issued to the manufacturing site.The reported defect of volumetric accuracy was not observed and could not be confirmed from the photo provided.In addition, a device history record review for lot number 5100291 identified no rejected inspections or production quality issues that could have contributed to the reported condition.

Brand Name
BD ORAL SYRINGE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24383075
Report Number1213809-2026-00073
Device Sequence Number13384496
Product Code KYW
UDI-Device Identifier30382903052074
UDI-Public(01)30382903052074(10)5100291
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305207
Device Lot Number5100291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown